# SDR RAIA00806023

- Difficulty date: June 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 17,952 hours, 16,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-FLT 7970 - IAD - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REINSTALLED THE SIDEWALL EXIT IDENTIFIER SIGN.  OPERATIONAL CHECK WAS GOOD.  WD:IN HD:O  (A)
